RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 13, Issue 1, Pages 92–106 (Mi adm67)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

On hypercentral fyzzy groups

L. A. Kurdachenko, K. O. Grin, N. A. Turbay

Department of Algebra, Oles Honchar Dnipropetrovsk National University, 72 Gagarin Av., Dnepropetrovsk, Ukraine 49010

Abstract: In an arbitrary fuzzy group we construct the upper central series and consider some its properties. In particular, the characterization of nilpotent fuzzy group has been obtained.

Keywords: Fuzzy group; fuzzy subgroup; upper central series, lower central series, nilpotent fuzzy group; support subgroup; characteristic function.

Full text: PDF file (246 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20N25, 08A72, 03E72
Received: 01.02.2012
Revised: 28.03.2012
Language:

Citation: L. A. Kurdachenko, K. O. Grin, N. A. Turbay, “On hypercentral fyzzy groups”, Algebra Discrete Math., 13:1 (2012), 92–106

Citation in format AMSBIB
\Bibitem{KurGriTur12}
\by L.~A.~Kurdachenko, K.~O.~Grin, N.~A.~Turbay
\paper On hypercentral fyzzy groups
\jour Algebra Discrete Math.
\yr 2012
\vol 13
\issue 1
\pages 92--106
\mathnet{http://mi.mathnet.ru/adm67}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963827}
\zmath{https://zbmath.org/?q=an:1258.20064}


Linking options:
  • http://mi.mathnet.ru/eng/adm67
  • http://mi.mathnet.ru/eng/adm/v13/i1/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kurdachenko, K. O. Grin, N. A. Turbay, “On normalizers in fuzzy groups”, Algebra Discrete Math., 15:1 (2013), 23–36  mathnet  mathscinet
  • Algebra and Discrete Mathematics
    Number of views:
    This page:148
    Full text:62
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020